MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope PT; Bedside Monitor

Nihon Kohden Corporation Life Scope PT; Bedside Monitor
Model Number BSM-1733
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005); Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that while in patient use, the bsm-1733a was working but then for some reason, it stopped reading vitals.The bsm would then not power back on.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (biomed) reported that while in patient use, the bsm-1733a was working but then for some reason, it stopped reading vitals.The bsm would then not power back on.He replaced the battery with a fully charged one and left it on a charging dock, but the device would not power on.When pressing and holding the power button, the qi pack on top of the bsm, as well as its power and link light would turn on but the bsm would not.No patient harm was reported.Investigation summary: the complaint device was returned to nk for evaluation and repair.During the evaluation, the reported issue could not be duplicated.As such, the complaint could not be confirmed, and a root cause could not be determined.Nk will continue to monitor and trend.Additional information: b4: date of this report.G3: date received by manufacturer.G6: type of report.H2: if follow-up, what type? h3: device evaluated by manufacturer? h6: event problem and evaluation codes.H11: additional manufacturer narrative.

Brand Name
Life Scope PT
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25840484
Report Number8030229-2026-06853
Device Sequence Number13107454
Product Code MHX
UDI-Device Identifier04931921111833
UDI-Public(01)04931921111833
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1733
Device Catalogue NumberBSM-1733A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer07/30/2022
Initial Report FDA Received Date07/16/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown